| Model Number |
358754 |
| Medical Device Problem Codes |
Under-Sensing (1661); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Boston scientific provided the following information: this ra lead was explanted due to undersensing and low amplitude/poor morphology.
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.